| Catalog Number |
IQ35F180J1O5RS/B |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The account alleges during use the physician noticed that the wire was not able to move and became stuck.During the preparation of the catheter and the successful ablation of the left superior pulmonary vein the catheter and the wire showed no anomalies.The physician decided to change the catheter to finish the procedure.No patient injury.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.